# SDR CALA2021061400876

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 462 hours, 195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737 MAX 9/10 STAR PRE-DEPARTURE CHECK  -  ALL COACH SEAT EMERGENCY PATH LIGHTING HOUSING ARE LOOSE ROW C SEATS 8 - 39. CHECKED AND SECURED ALL EEL PATH LIGHTING HOUSINGS PAX  COACH SEATS 8-39C. SECURED IAW INF CMM 25-21-65, FIG 10, ITEM #10.
